Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 31, NWS Atlanta, GA

April 22, 2015Bleckley County, Pulaski County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 22, 2015, 8:38 AM EDT for Bleckley County, Pulaski County, Georgia. It took effect at Apr 23, 2015, 11:36 PM EDT. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
Apr 22, 2015, 8:38 AM EDT (12:38 UTC)
In effect from
Apr 23, 2015, 11:36 PM EDT
Expired
Apr 25, 2015, 11:59 PM EDT
In force
48 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Bleckley County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 35 km from the middle of the area, began a volume at 12:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ocmulgee River at US 341 at Hawkinsville (HAWG1). The gauge peaked at 19.36 ft at Apr 24, 2015, 3:00 PM EDT.

actionminormoderate15202504/2204/2304/2404/2504/2604/27
Action stage
14 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02215000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WGUS42 KFFC 221238
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 AM EDT WED APR 22 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC023-235-230238-
/O.NEW.KFFC.FL.W.0031.150424T0336Z-150426T0359Z/
/HAWG1.1.ER.150424T0336Z.150425T0000Z.150425T2159Z.NO/
838 AM EDT WED APR 22 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Ocmulgee River near Hawkinsville.
* From Thursday evening until Saturday evening.
* At 7 AM Wednesday the stage was 16.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Thursday late evening and 
  continue to rise to near 20.6 feet by Friday evening.The river will
  fall below flood stage by Saturday afternoon.
* At 20.5 feet...Minor flooding of roads begins on the southside of 
  Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
  Lane...residents are cutoff from reaching their homes.
* This crest compares to a previous crest of 20.3 feet on Mar 16 2010.
  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-230237-
/O.NEW.KFFC.FL.W.0032.150423T0000Z-000000T0000Z/
/ABBG1.1.ER.150423T0000Z.150426T1800Z.000000T0000Z.NO/
838 AM EDT WED APR 22 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Ocmulgee River near Abbeville.
* From this evening until further notice.
* At 7 AM Wednesday the stage was 11.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by this evening and continue to 
  rise to near 13.0 feet by Sunday early afternoon.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 13.0 feet on Jan 12 1982.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
6 follow-up statements
558 
WGUS82 KFFC 230218
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1018 PM EDT WED APR 22 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties

 
...The Flood Warning continues for the following rivers in Georgia...

  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC023-235-231618-
/O.CON.KFFC.FL.W.0031.150424T0336Z-150426T0359Z/
/HAWG1.1.ER.150424T0336Z.150425T0000Z.150425T2159Z.NO/
1018 PM EDT WED APR 22 2015

The Flood Warning continues for
  The Ocmulgee River near Hawkinsville.
* From tomorrow late evening until Saturday evening.
* At 9 PM Wednesday the stage was 16.9 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by tomorrow late evening and 
  continue to rise to near 20.6 feet by Friday evening.The river will
  fall below flood stage by Saturday afternoon.
* At 20.5 feet...Minor flooding of roads begins on the southside of 
  Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
  Lane...residents are cutoff from reaching their homes.
  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-231618-
/O.CON.KFFC.FL.W.0032.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.150423T0145Z.150427T0000Z.000000T0000Z.NO/
1018 PM EDT WED APR 22 2015

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 9 PM Wednesday the stage was 12 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue rising to near 13 feet by Sunday evening 
  then begin falling.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC167-303-319-230248-
/O.CAN.KFFC.FL.W.0030.000000T0000Z-150423T0600Z/
/OCNG1.1.ER.150422T1457Z.150422T1830Z.150422T2352Z.NO/
1018 PM EDT WED APR 22 2015

The Flood Warning is cancelled for
  The Oconee River near Oconee.
* This takes affect immediately.
* At 9 PM Wednesday the stage was 16.9 feet and falling.
* Flood stage is 17 feet.
* The river will continue to fall.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
121 
WGUS82 KFFC 230823
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 AM EDT THU APR 23 2015

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC023-235-232223-
/O.CON.KFFC.FL.W.0031.150424T0336Z-150426T0359Z/
/HAWG1.1.ER.150424T0336Z.150425T0000Z.150425T2159Z.NO/
423 AM EDT THU APR 23 2015

The Flood Warning continues for
  The Ocmulgee River near Hawkinsville.
* From Thursday night until Saturday evening.
* At 345 AM Thursday the stage was 17.4 feet...and rising.
* No flooding is currently occurring...however minor flooding is forecast
  to develop.
* Flood stage is 20 feet.
* The river is forecast to rise above flood stage late Thursday night...
  then continue to rise...reaching near 20.6 feet by Friday evening. The 
  river will fall below flood stage by Saturday afternoon.
* At 19 feet...the river begins to cover Riverside Drive and cutoff 
  residents from their homes.
  At 20.5 feet...minor flooding of roads begins on the south side of 
  Hawkinsville...along Gooseneck Lane...cutting off residents from their 
  homes.
  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-232223-
/O.CON.KFFC.FL.W.0032.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.150423T0145Z.150427T0000Z.000000T0000Z.NO/
423 AM EDT THU APR 23 2015

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 345 AM Thursday the stage was 12.1 feet...and rising.
* Minor flooding is occurring...and Minor flooding is forecast to 
  continue.
* Flood stage is 12 feet.
* The river will continue slowly rising...reaching near 13 feet by Sunday 
  evening before begin to fall.
* At 12 feet...flood Stage is reached with minor flooding beginning in the
  lowlands adjacent to the river. The water level reaches the top of the 
  Abbeville boat ramp and also begins to flood the nearby park.
  At 13 feet...minor flooding continues to expand into the lowlands 
  adjacent to the river in the flood plain. Flooding of the nearby park and 
  parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
570 
WGUS82 KFFC 231328
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 AM EDT THU APR 23 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC023-235-240328-
/O.EXT.KFFC.FL.W.0031.150424T0900Z-150425T1200Z/
/HAWG1.1.ER.150424T0900Z.150424T1200Z.150425T0600Z.NO/
928 AM EDT THU APR 23 2015

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The Ocmulgee River near Hawkinsville.
* From early tomorrow until Saturday morning.
* At 845 AM Thursday the stage was 17.9 feet...and 
  rising.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by early Friday and continue 
  to rise to near 20.1 feet Friday morning.The river will fall 
  below flood stage early Saturday morning.
* At 20.5 feet...Minor flooding of roads begins on the southside of 
  Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
  Lane...residents are cutoff from reaching their homes.

  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-240328-
/O.CON.KFFC.FL.W.0032.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.150423T0145Z.150426T1800Z.000000T0000Z.NO/
928 AM EDT THU APR 23 2015

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 845 AM Thursday the stage was 12.1 feet...and 
  rising slowly.
* Minor flooding is occurring.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.9 feet by Sunday early 
  afternoon then begin falling.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
324 
WGUS82 KFFC 240127
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EDT THU APR 23 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC023-235-241527-
/O.EXT.KFFC.FL.W.0031.150424T1800Z-150426T0000Z/
/HAWG1.1.ER.150424T1800Z.150425T0000Z.150425T1800Z.NO/
927 PM EDT THU APR 23 2015

...Flood Warning extended until Saturday evening...The Flood Warning 
continues for
  The Ocmulgee River near Hawkinsville.
* From tomorrow early afternoon until Saturday evening.
* At 8PM Thursday the stage was 18.8 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 20.2 feet by early Saturday morning.The 
  river will fall below flood stage by Saturday early afternoon.
* At 20.5 feet...Minor flooding of roads begins on the southside of 
  Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
  Lane...residents are cutoff from reaching their homes.
* This crest compares to a previous crest of 20.1 feet on Feb 17 2013.
  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-241527-
/O.CON.KFFC.FL.W.0032.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.150423T0145Z.150427T0600Z.000000T0000Z.NO/
927 PM EDT THU APR 23 2015

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 8PM Thursday the stage was 12.1 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.0 feet by Monday morning 
  then begin falling.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 13.0 feet on Jan 5 2014.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
345 
WGUS82 KFFC 240812
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 AM EDT FRI APR 24 2015

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC023-235-242212-
/O.CON.KFFC.FL.W.0031.150424T1800Z-150426T0000Z/
/HAWG1.1.ER.150424T1800Z.150425T0000Z.150425T1800Z.NO/
412 AM EDT FRI APR 24 2015

The Flood Warning continues for
  The Ocmulgee River near Hawkinsville.
* From this afternoon until Saturday evening.
* At 3 AM Friday the stage was 19.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by this afternoon and continue 
  to rise to near 20.2 feet tonight.The river will fall below flood
  stage by tomorrow afternoon.
* At 20.5 feet...Minor flooding of roads begins on the southside of 
  Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
  Lane...residents are cutoff from reaching their homes.
  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-242211-
/O.CON.KFFC.FL.W.0032.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.150423T0145Z.150427T0600Z.000000T0000Z.NO/
412 AM EDT FRI APR 24 2015

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 3 AM Friday the stage was 12.2 feet...and slowly rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 13 feet by Monday morning 
  then begin falling.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
072 
WGUS82 KFFC 241333
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
933 AM EDT FRI APR 24 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties

 
...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

 
GAC023-235-241403-
/O.CAN.KFFC.FL.W.0031.000000T0000Z-150426T0000Z/
/HAWG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
933 AM EDT FRI APR 24 2015

The Flood Warning is cancelled for
  The Ocmulgee River near Hawkinsville.
* This takes affect immediately.
* At 8 AM Friday the stage was 19.2 feet...and nearly steady.
* Flood stage is 20.0 feet.
* The river will begin to falling by this afternoon.
* At 19.0 feet...The river begins to cover Riverside Drive and cutoff
  residents from their homes.

  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-250333-
/O.EXT.KFFC.FL.W.0032.000000T0000Z-150429T1500Z/
/ABBG1.1.ER.150423T0145Z.150427T0000Z.150429T0900Z.NO/
933 AM EDT FRI APR 24 2015

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Ocmulgee River near Abbeville.
* Until Wednesday morning.
* At 8 AM Friday the stage was 12.3 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.8 feet by Sunday evening.
  The river will fall below flood stage Wednesday morning.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 12.8 feet on Jul 14 2013.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 22, 7:25 AM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 22, 7:25 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 AM EDT WED APR 22 2015

.PREV DISCUSSION... /ISSUED 335 AM EDT WED APR 22 2015/

SHORT TERM /TODAY THROUGH THURSDAY/...

SHORT TERM BEGINS WITH HIGH PRESSURE REMAINING IN CONTROL OF THE
LOCAL WEATHER WITH ITS CENTER ALONG THE GULF COAST AND LIGHT
SOUTHWEST RETURN FLOW JUST OFF THE SURFACE. UPSTREAM...NEXT
FRONTAL SYSTEM NOTED FROM SW OHIO THROUGH SOUTHERN INDIANA AND
MISSOURI WITH SPORADIC CLUSTERS OF THUNDERSTORMS ONGOING ALONG
THIS FEATURE.

FRONTAL BOUNDARY LOOKS TO PUSH INTO NORTHERN GA BY LATE THIS
AFTERNOON INTO THE EVENING HOURS. MOISTURE WILL BE LIMITED BUT
THERE IS SOME EMBEDDED SHORTWAVE ENERGY IN MEAN FLOW TO ALLOW FOR
PRECIP GENERATION LATER TODAY. COVERAGE WILL BE LARGELY DEPENDENT
UPON HOW CONVECTIVE IN NATURE LINE BECOMES WITH THE HEATING OF THE
DAY. NOTHING TO WRITE HOME ABOUT WITH EVEN MUCAPE STRUGGLING TO
GET UP TO 750 J/KG. THERE IS SOME 50 TO 60 KTS SFC TO 500 MB BULK
SHEAR AND STRONG MID LEVEL FLOW FOR PARTICLE SEPARATION SO IF
STORMS CAN GET GOING...HAIL WILL BE OF A CONCERN GIVEN -18C 500MB
TEMPS. MARGINAL WIND THREAT WOULD ALSO EXIST WITH THIS AND
SITUATION WILL NEED TO BE MONITORED CLOSELY AS TEMPS WILL LIKELY
GET HIGHER THAN MODEL PROJECTIONS...THUS POTENTIALLY DRIVING UP
CAPE VALUES.

FRONT SAGS INTO THE AREA FOR THE REMAINDER OF THE SHORT TERM WITH
REMAINDER OF FORECAST DEPENDENT ON PLACEMENT AND TIMING OF
EMBEDDED SHORTWAVE IMPULSES. LOOKS TO BE CONFINED TO ATLANTA AND
POINTS SOUTHWARD FOR THURSDAY AS MORE STABLE AIR PUSHES INTO THE
NORTH. CAPE VALUES ACTUALLY NOT AS HIGH OVER CENTRAL GEORGIA THU
AFTERNOON AS THEY ARE PROGGED TODAY FOR NORTH GA. STILL
THOUGH...EXPECT AT LEAST ISOLATED TSRA DEVELOPMENT ALONG WITH HIGH
CHANCES FOR SHOWERS WITH PRECIPITABLE WATER VALUES BACK UP TO 1.5
INCHES.

DEESE

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...

MEDIUM RANGE MODELS HAVE BECOME A BIT MORE CONSISTENT...BOTH RUN-TO-
RUN AND AMONGST EACH OTHER...THROUGH THE WEEKEND AT LEAST. EXTENDED
FORECAST PERIOD STARTS OUT DRY AND MILD IN THE WAKE OF THE MID-WEEK
SYSTEM. GFS AND ECMWF NOW MUCH BETTER ALIGNED BRINGING PRECIPITATION
BACK INTO THE REGION BY LATE FRIDAY WITH THE BEST CHANCES SATURDAY/
SATURDAY NIGHT AS A SERIES OF SHORT WAVES SWEEP THROUGH AND AN
ASSOCIATED SURFACE LOW/COLD FRONT MOVE ACROSS REGION. INSTABILITY IS
NOT FORECAST TO BE ALL THAT IMPRESSIVE...BUT SHOULD BE SUFFICIENT FOR
AT LEAST ISOLATED TO SCATTERED THUNDER WITH THIS SYSTEM. ALTHOUGH
THREAT OF SEVERE WEATHER LOOKS MINIMAL DUE TO LIMITED INSTABILITY...
STRONG LOW/MID-LEVEL WINDS SATURDAY BEAR WATCHING. A BIT OF A DRY
PERIOD SUNDAY BEHIND THIS SYSTEM WITH SEASONABLY MILD TEMPERATURES.

FOR THE REMAINDER OF THE EXTENDED FORECAST PERIOD THE GFS AND THE
ECMWF DIVERGE QUITE A BIT. BOTH INDICATE THE PERIOD WILL BE
UNSETTLED...BUT BOTH ALSO APPEAR TO BE SOMEWHAT OVER-AMPLIFIED AND
MORE THAN A LITTLE BIZARRE FOR THIS LATE IN THE SEASON. I BELIEVE ITS
PROBABLY A GOOD IDEA TO KEEP THE POPS AND TEMPERATURES A BIT MORE
GENERIC AND NOT SO EXTREME UNTIL THE MODELS HOPEFULLY SETTLE DOWN A
BIT ON LATER RUNS.

20

.AVIATION...
12Z UPDATE... VFR CONDITIONS EXPECTED TO CONTINUE THROUGH THIS
TAF PERIOD. AN UPPER DISTURBANCE WILL SPREAD MAINLY HIGH CLOUDS
ACROSS THE AREA TODAY. CLOUD DECK TO LOWER BY 06Z THU FOR ATL WITH
INTRODUCTION OF BKN060 IN THE TAF AS WELL AS PROB30 FOR SHRA.
WINDS TO REMAIN ON THE WEST SIDE WITH LOW END GUSTS TODAY.

//ATL CONFIDENCE...12Z UPDATE...
HIGH ON ALL ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          79  54  75  48 /   5  20  30   5
ATLANTA         77  55  70  50 /   5  30  30   5
BLAIRSVILLE     72  44  67  42 /  30  30  10   5
CARTERSVILLE    77  49  69  46 /  20  30  20   5
COLUMBUS        81  59  80  55 /   0  30  50  10
GAINESVILLE     76  52  71  47 /  10  30  20   5
MACON           81  57  81  52 /   5  20  40   5
ROME            77  49  69  46 /  20  30  20   5
PEACHTREE CITY  78  53  75  48 /   5  30  30   5
VIDALIA         83  62  83  56 /   0  20  50   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DEESE
LONG TERM....20
AVIATION...DEESE
Hazardous weather outlook, Apr 22, 4:30 AM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 AM EDT WED APR 22 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-230830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
430 AM EDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING OVER
FAR NORTH GEORGIA.

WEATHER HAZARDS EXPECTED...

BRIEF HEAVY RAIN AND OCCASIONAL TO FREQUENT LIGHTNING WILL BE THE
PRIMARY HAZARD WITH ANY THUNDERSTORMS...HOWEVER SMALL HAIL AND GUSTY
WINDS ARE POSSIBLE WITH THE STRONGER STORMS.

DISCUSSION...

MARGINAL INSTABILITY AND MODERATE MID-LEVEL LAPSE RATES WILL PROVIDE
A CHANCE FOR ISOLATED THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING
OVER FAR NORTH GEORGIA. ALTHOUGH SEVERE THUNDERSTORMS ARE NOT
EXPECTED...A FEW STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON
THROUGH SATURDAY NIGHT AND AGAIN MONDAY THROUGH TUESDAY. THE BEST
CHANCE FOR THUNDERSTORMS WILL BE SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:38 AM EDTRiver Flood WarningFFCDodge, Telfair, Wilcox8 days
Apr 22, 7:49 PM EDTSpecial Weather StatementFFCCatoosa, Dade26 min

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.